# SDR UIEA2018010400011

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,547 hours, 22,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 43789
- Condition: Failed
- Location: Lt Pack Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK TEMP EICAS IN FLIGHT.  REMOVED AND REPLACED THE LEFT PACK EXHAUST DOOR ACTUATOR,  OPS CHECKED GOOD IAW AMM 21-53-04.
